MathSciNet Relay Station
MathSciNet bibliographic data
MR2331858 (2008i:39008) 39A11 (37J45 47J30 49K35 90C47)
Xue, Yan-Fang; Tang, Chun-Lei Existence of a periodic solution for subquadratic second-order discrete Hamiltonian system. Nonlinear Anal. 67 (2007), no. 7, 2072–2080.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement